English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The haloes of bright satellite galaxies in a warm dark matter universe

MPS-Authors
/persons/resource/persons4755

White,  Simon D. M.
Cosmology, MPI for Astrophysics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Lovell, M. R., Eke, V., Frenk, C. S., Gao, L., Jenkins, A., Theuns, T., et al. (2012). The haloes of bright satellite galaxies in a warm dark matter universe. Monthly Notices of the Royal Astronomical Society, 420(3), 2318-2324. doi:10.1111/j.1365-2966.2011.20200.x.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-86AE-0
Abstract
There is no abstract available